What could my blackout be caused from?
I have several blackouts, several time a day. sometime 30 a day!! i have them often when standing! it has recently became more & more serious. i have been to the doctor twice in the past two weeks. they said all my blood work came back fine. I dont have anemia. however i was alittle low on my sodium. although i eat more salt than any other person that i know. i also am healthy. i'm 5'3 & i weigh 102 lbs. I'm 20 years old & a female. I dont understand what could be causing this very serious symptom that i have been experiencing for quite along time now. i has continue to worsen. over the past weekend i basically fainted while checking my blood pressure. i also twitched about 4 times. which the dr. said he wasnt concerned with bp. although it has been low- running at 74 over 59 & my pulse was 113 (my bp at home test readings as of today) but using it's alittle higher around 90/60. pulse always around 115 to 130. my inter-ears have also been checked. this happens 98% of everyday/ all day.
Syncope (blacking out) is a common and alarming medical condition that can have many causes. You have already made the appropriate decision to seek medical care, but the frustrating fact is that with some types of syncope it is impossible to ever fully identify a cause. If you have had blood work and an electrocardiogram (EKG), as well as have spoken in some detail to your doctor about your medical health, then further testing might or might not be indicated. Many people in such circumstances will ultimately be diagnosed with neurocardiogenic syncope (aka vasovagal episodes). These are explained by the complicated nerve and vascular connections that leave some people prone to passing out during stressful situations, such as a blood draw, or even more common things such as urinating. These people will often describe a feeling of warmth that comes over them before they pass out. You should be more cautious if you have a family history of sudden death, or a personal history of heart disease, as these syncopal episodes could be a concerning sign that you need a more thorough evaluation. Please continue to work with your doctor to discover the optimal treatment in your situation.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
- My chest has been feeling tight. What could it be?
- Do calcium screening tests take place at cardiologic consultaions?
- I having pain in my body, chest pain and weakness. What is wrong with me?
- What is the best natural tool for lowering cholesterol?
- Are dizziness and lightheadedness symptoms of a heart attack?
Need More Info?